Motion of gas bubbles in non-Newtonian liquids
Version of Record online: 17 JUN 2004
Copyright © 1965 American Institute of Chemical Engineers
Volume 11, Issue 5, pages 815–820, September 1965
How to Cite
Astarita, G. and Apuzzo, G. (1965), Motion of gas bubbles in non-Newtonian liquids. AIChE J., 11: 815–820. doi: 10.1002/aic.690110514
- Issue online: 17 JUN 2004
- Version of Record online: 17 JUN 2004
- Manuscript Accepted: 30 APR 1965
- Manuscript Revised: 29 APR 1965
- Manuscript Received: 25 FEB 1965
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!